# SDR UPS01437263

- Difficulty date: November 8, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT CREW SERVICE DOOR CEILING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED CEILING EMERGENCY LIGHT ASSY IAW B747 MM 33-51- 07, OPS CHECKS GOOD.
